# SDR 06FDEA1789

- Difficulty date: May 11, 2006
- Submitted: May 17, 2006
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727227
- Aircraft serial: 21531
- Aircraft time: 39,586 hours, 25,731 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 990
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FRAME SHEAR TIE STA 990 BETWEEN STR 28L - 29L.  REPLACED FRAME SHEAR TIE PER SRM 53-10-1, 53-10-4.
